MathSciNet Relay Station
MathSciNet bibliographic data
MR1013326 44A10 (30B50 40E05 47A60)
Batty, C. J. K. Tauberian theorems for the Laplace-Stieltjes transform. Trans. Amer. Math. Soc. 322 (1990), no. 2, 783–804.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement